# SDR CALA2022010700064

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,250 hours, 26,810 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Drain
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WITHIN 36 MONTHS, ACCOMPLISH ECRA 2011-01000, CARGO COMPARTMENT SPILL SECTION 2.C. SUPPLEMENTAL INSPECTION,IN THE AREA FROM BODY STATION 8 TO BODY STATION 21 BETWEEN STRINGERS 10 AND STRINGER 12. THE AREA FROM BODY STATION 8 TO BODY STATION 21 BETWEEN   STRINGERS 10 AND STRINGER 12.  ACCOMPLISH ECRA 2011-01000, CARGO COMPARTMENT SPILL SECTION 2.C. SUPPLEMENTAL INSPECTION  WATER FOUND COMING FROM LAV DRAINS BETWEEN FR 8 THRU FR 21. DIP 20-DIP DIP CAN BE SIGNED OFF AFTER SUPPLEMENTAL INSPECTION ACCOMPLISHED SEE STEP 19B OF ECRA 2011-01000
